MathSciNet Relay Station
MathSciNet bibliographic data
MR143031 (26 #597) 46.38 (46.35)
Schwartz, J. A remark on inequalities of Calderon-Zygmund type for vector-valued functions. Comm. Pure Appl. Math. 14 1961 785–799.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement